MathSciNet Relay Station
MathSciNet bibliographic data
MR1054756 (91c:41005) 41A05 (41A10)
de Boor, Carl; Ron, Amos On multivariate polynomial interpolation. Constr. Approx. 6 (1990), no. 3, 287–302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement